Please login or register.

Login with username, password and session length
Advanced search  

News:

Please have a look at the questionnaire page if you have a spare minute.

media

Author Topic: Vivid dreams - cause?  (Read 192 times)

Vicky81

  • Member
  • *
  • Posts: 751
Vivid dreams - cause?
« on: April 24, 2024, 07:44:44 AM »

Hello all you lovely ladies.....

So i have been having very upsetting and vivid dreams lately (I am currently coming down off a high dose - too high for me which was 75mg patch - now back on my 65mg since 8 weeks ago today)

Does anyone know what the cause of these are? Just to note i didnt have any of this prior to upping my patch (stupidly) which gave me horrid side effects - head lifting, floor moving etc. and was off work for 3 weeks!

All the head lifting has gone - took around 6 weeks to go, but now its the heavy sleep - dreams and a tiny bit of dampness on my chest.

I do think my patch isnt too low as i upped to 65mg around January time and was fine.

Are these dreams caused my fluctuations still until it settles you think?

Many thanks all - Vicky xxx

Logged

Penguin

  • Member
  • *
  • Posts: 1286
Re: Vivid dreams - cause?
« Reply #1 on: April 24, 2024, 08:22:00 AM »

Does your patch include progesterone? That causes intense, vivid and often distressing dreams for me.
Logged

Vicky81

  • Member
  • *
  • Posts: 751
Re: Vivid dreams - cause?
« Reply #2 on: April 24, 2024, 08:35:58 AM »

No it doesnt, I am on Yasmin combined pill - that i have been since Dec 2023 - all been perfect! No trouble on it from the very first day x
Logged

CLKD

  • Member
  • *
  • Posts: 74565
  • changes can be scary, even when we want them
Re: Vivid dreams - cause?
« Reply #3 on: April 24, 2024, 09:59:41 AM »

I have a thread: weird dreams: or similar.  My medication + whats going on causes long, involved stories - last night's was quite distressing, usually they aren't botehtersome thought I wake: knackered  >:(
Logged